| Model Number |
WA00013A |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus that the hf-cable had instructions for use that were possibly incorrect.The event was noticed prior to a therapeutic transurethral resection in saline procedure.There was no patient harm associated with the event.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initial medwatch report.Initially, this complaint was submitted as a reportable malfunction conservatively.However, upon further review, this is being corrected to a non-reportable event.The initial medwatch reported that the hf-cable had instructions for use that were possibly incorrect; however; per the legal manufacturer, this issue of a typo on the package insert is not likely to cause or contribute to death or serious injury if the malfunction were to recur.